MathSciNet Relay Station
MathSciNet bibliographic data
MR1705134 42B10 (28A75)
Mattila, Pertti; Sjölin, Per Regularity of distance measures and sets. Math. Nachr. 204 (1999), 157–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement